# SDR SIMA20121001002

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 27,476 hours, 24,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4419 THE CREW REPORTED THE FLIGHT ATTENDANT SMELLED ELECTRICAL BURNING IN PSU AT SEAT 7A, VERY SLIGHT ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND OPEN PSU.  NO ODOR NOTICED AT THIS TIME.  PERFORMED OPERATIONAL CHECK IAW AMM 33-25-00-700.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
